# SDR USAASB00294

- Difficulty date: October 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36177501
- Condition: Malfunctioned
- Location: Apu
- Part time: 19,998 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1577 - EN ROUTE CLT TO MCI, CAPTAIN ADVISED CLIMBING FROM FL 310 TO FL 350 WHEN APU GEN DROPPED OFF-LINE AT FL 330.  WITH LT GEN ALREADY ON MEL, CAPTAIN DESCENDED FLIGHT BACK DOWN TO FL 310, VOLTS INDICATED OK BUT FREQUENCIES INDICATING ZERO.  DESCENDED FLT DOWN TO FL 280, NO CHANGE.  RESETTING C/B'S HAD NO EFFECT.  FLT DIVERTED BNA, LANDED WITHOUT INCIDENT.  NO EMERG DECLARED.  MAINT REMOVED, REPLACED APU FCU PER MM 49-31-11 DUE LOW FREQ.  APU, APU GEN OPER CHK GOOD.  FOUND NR 1 ENG GEN BREAKER C801 FAULTY.  REMOVED, REPLACED NR 1 ENG GEN BREAKER (PN 941D335-4) PER MM 24-21-41, CLEARED MEL.  REMOVED, REPLACED NR 1, NR 2 ENG GEN CONTROL UNITS (PN 915F212-5) PER MM 24-21-81.  OPER CHKS NORMAL.  (X)
